The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Search results

Query: faculty: "FEB" and publication year: "2004"

AuthorsJ. Cai, Q. Tang
TitleOn max-sum equivalance and convolution closure of heavy-tailed distributions and their applications
JournalJournal of Applied Probability
Volume41
Year2004
Issue1
Pages117-130
ISSN00219002
FacultyFaculty of Economics and Business
Institute/dept.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
AbstractIn this paper, we discuss max-sum equivalence and convolution closure of heavy-tailed distributions. We generalize the well-known max-sum equivalence and convolution closure in the class of regular variation to two larger classes of heavy-tailed distributions. As applications of these results, we study asymptotic behaviour of the tails of compound geometric convolutions, the ruin probability in the compound Poisson risk process perturbed by an ?-stable Levy motion, and the equilibrium waiting-time distribution of the M/G/k queue.
Document typeArticle
Document finderUvA-Linker